Couldn't find what you looking for?

TRY OUR SEARCH!


I have been on Wellbutrin for 4 months now. I don’t know if it is doing me any good yet but I do know that its making my whole body feel so itchy that I could scratch myself to death. Honestly. Do you have any ideas about what I could do to relive the itching? Thx guys

Loading...


Sorry, I can’t help you with the itching treatment but I wanted to sympathize with you about wellbutrin and make more complaints. It is keeling me as well. I have been on it for only a month and I always feel sick and feel like vomiting and I am always so jumpy! I hate the feeling. I will give it a go for another week or two, then I will discuss with my doctor about change it.
Reply

Loading...

omg I understand. I have bi-polar and they put me on 2 pills. wellbuterin and I am not possitive of the name of the other but the wellbuterin is driving me nuts. I have itching everywhere and all I do is cry. I called my doc and they said stop now with the well. I'm having an alergic reaction to it. so do call your doctor. It will drive you nuts. Kel
Reply

Loading...

I empathize with you. I've been on Wellbutrin for 1 1/2 weeks, and experinceing itching on certian parts of my body. Good to know I'm not loosing my mind!
Reply

Loading...

I was doing really well on Wellbutron and the my insurance switched to the generic buproprian and that's when I started to have the intense itching. It really bugs me because Wellbtron is the only antidepressive that hasn't caused me weight gain. I can still get the name brand but it costs $80 compared to $10. When I read this post I wondered if you were on generic??
Reply

Loading...

Hi there, generic Wellbutrin should not have any different impact on your body as the chemical composition is the same. Did that not work for you? I don't know what caused the difference! Did you see your doctor about it?
Reply

Loading...

Actually, there can be a difference for some people with generic vs. brand name. The actual chemical is the same, but the composition it is put in to make it in pill form can vary.
Reply

Loading...

YES, 450 mg a day, and it took an acupuncturist/neurologist to tell me why I was scratching myself to death. She prescribed hydroxyzine, told me to get off the bupropion, and my itch has decreased by about 50% in 4 days.
Reply

Loading...


Omg I'm itching so bad I can't stand it! THANK u so much for this post now I know its the wellbuterin and will stop taking immediately.

Reply

Loading...


Omg I'm itching so bad I can't stand it! THANK u so much for this post now I know its the wellbuterin and will stop taking immediately.
Reply

Loading...


Me too all over my head and it tingles anyone else get this? I started and took 4 pills I am freaking out.
Reply

Loading...


How long will it take to get this nasty Drug out of my body. Do not like how my head feels and worst panic attacks then before.
Reply

Loading...


The dyes in the generic. It's killing me. I just got a new puppy and even though I never saw any fleas I was convinced we had them. I have itched and skin on head crawling. They say it will subside after a while but it's been 4 weeks. Don't know if I can take it.
Reply

Loading...

Started generic Wellbutrin at 150mg, mild improvement to seasonal affective disorder, no improvement to smoking cessation. PC doctor increased to 300mg at day 25. 5 days later slight itching started on fingers of left hand, next day both hands and bottoms of feet pretty intense itching. That night the itching was the worse I ever experienced in my life. 100mg benadryl helped to get through the night. Next am went to PC doctor, he had never experienced that side effect with any prior patients. I am very allergic to Naporsyn, and that may explain that some ingredients are similar....perhaps. The wellbutrin was really starting to work well when the itching started, but I can't tolerate the itching especially at night time when it is really, really bad. Benadryl oral seemed to help most, Atarax  25mg (pc doc Rx) didn't seem to help. Seems that a hot water wash does help calm down the itching at night when it gets unbearable, hotter the better but don't burn yourself. I hope to continue Wellbutrin (possible lower dose) but may be impossible due to the itching. 

Reply

Loading...

Thank you internet!!!  3:13am and didn't get to sleep til after 5am yesterday, good thing I work 3-11 shift, the insomnia is a little rediculous, but I would take that over the itching any da.  I started 150mg wellbutrin xl for two weeks then dr doubled it to 300 3 days ago.  I just took 2 benadryl and googled "wellbutrin itchy hands and feet" and was sorry and happy at the same time.  I am getting excellent relief from my depression but this itching if for the birds.  At first I thought it was a reaction to the new rubber gloves they started using at work, but now I know it's the wellbutrin.  I am on the generic and will see if the name brand is an option for me.  What a lousy side effect.  The itching is starting to abate now, and I'm starting to realize that my hands and feet didn't just itch, they hurt.  This is so bizzare...   Good Luck All!!!!

Reply

Loading...